Follow
Solesne Bourguin
Solesne Bourguin
Verified email at math.bu.edu
Title
Cited by
Cited by
Year
Portmanteau inequalities on the Poisson space: mixed regimes and multidimensional clustering
S Bourguin, G Peccati
Electronic Journal of Probability 19, 1-42, 2014
292014
The Malliavin–Stein method on the Poisson space
S Bourguin, G Peccati
Stochastic analysis for Poisson point processes, 185-228, 2016
212016
Density estimates for solutions to one dimensional backward SDE’s
O Aboura, S Bourguin
Potential Analysis 38 (2), 573-587, 2013
212013
Semicircular limits on the free Poisson chaos: counterexamples to a transfer principle
S Bourguin, G Peccati
Journal of Functional Analysis 267 (4), 963-997, 2014
192014
Approximation of Hilbert-valued Gaussians on Dirichlet structures
S Bourguin, S Campese
Electronic Journal of Probability 25, 1-30, 2020
142020
Gaussian approximation of nonlinear statistics on the sphere
S Bourguin, C Durastanti, D Marinucci, G Peccati
Journal of Mathematical Analysis and Applications 436 (2), 1121-1148, 2016
122016
Cramér theorem for Gamma random variables
S Bourguin, C Tudor
Electronic Communications in Probability 16, 365-378, 2011
92011
Poisson convergence on the free Poisson algebra
S Bourguin
Bernoulli 21 (4), 2139-2156, 2015
82015
Typical dynamics and fluctuation analysis of slow–fast systems driven by fractional Brownian motion
S Bourguin, S Gailus, K Spiliopoulos
Stochastics and Dynamics 21 (07), 2150030, 2021
72021
Four moments theorems on Markov chaos
S Bourguin, S Campese, N Leonenko, MS Taqqu
The Annals of Probability 47 (3), 1417-1446, 2019
72019
Asymptotic theory for fractional regression models via Malliavin calculus
S Bourguin, CA Tudor
Journal of Theoretical Probability 25 (2), 536-564, 2012
62012
Portmanteau inequalities on the Poisson space: mixed limits and multidimensional clustering
S Bourguin, G Peccati
arXiv preprint arXiv:1209.3098, 2012
62012
Limiting behavior of large correlated Wishart matrices with chaotic entries
S Bourguin, CP Diez, CA Tudor
Bernoulli 27 (2), 1077-1102, 2021
42021
On the law of the solution to a stochastic heat equation with fractional noise in time
S Bourguin, CA Tudor
arXiv preprint arXiv:1110.2597, 2011
42011
Berry-Esséen Bounds for Long Memory Moving Averages via Stein's Method and Malliavin Calculus
S Bourguin, CA Tudor
Stochastic analysis and applications 29 (5), 881-905, 2011
42011
On normal approximations for the two-sample problem on multidimensional tori
S Bourguin, C Durastanti
Journal of Statistical Planning and Inference 196, 56-69, 2018
32018
On high-frequency limits of -statistics in Besov spaces over compact manifolds
S Bourguin, C Durastanti
Illinois Journal of Mathematics 61 (1-2), 97-125, 2017
32017
Vector-valued semicircular limits on the free Poisson chaos
S Bourguin
Electronic Communications in Probability 21, 1-11, 2016
32016
Malliavin calculus and self normalized sums
S Bourguin, CA Tudor
Séminaire de Probabilités XLV, 323-351, 2013
32013
Functional Gaussian approximations in Hilbert spaces: the non-diffusive case
S Bourguin, S Campese, T Dang
arXiv preprint arXiv:2110.04877, 2021
22021
The system can't perform the operation now. Try again later.
Articles 1–20